David Johannes Mitrouskas
Seiringer Group
8 Publications
2023 | Published | Journal Article | IST-REx-ID: 12430 |

Falconi M, Leopold NK, Mitrouskas DJ, Petrat SP. 2023. Bogoliubov dynamics and higher-order corrections for the regularized Nelson model. Reviews in Mathematical Physics. 35(4), 2350006.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13178 |

Mitrouskas DJ, Mysliwy K, Seiringer R. 2023. Optimal parabolic upper bound for the energy-momentum relation of a strongly coupled polaron. Forum of Mathematics. 11, 1–52.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14192 |

Lampart J, Mitrouskas DJ, Mysliwy K. 2023. On the global minimum of the energy–momentum relation for the polaron. Mathematical Physics, Analysis and Geometry. 26(3), 17.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14715 |

Mitrouskas DJ, Pickl P. 2023. Exponential decay of the number of excitations in the weakly interacting Bose gas. Journal of Mathematical Physics. 64(12), 121901.
[Published Version]
View
| Files available
| DOI
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 14889 |

Leopold NK, Mitrouskas DJ, Rademacher SAE, Schlein B, Seiringer R. 2021. Landau–Pekar equations and quantum fluctuations for the dynamics of a strongly coupled polaron. Pure and Applied Analysis. 3(4), 653–676.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9246 |

Leopold NK, Mitrouskas DJ, Seiringer R. 2021. Derivation of the Landau–Pekar equations in a many-body mean-field limit. Archive for Rational Mechanics and Analysis. 240, 383–417.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9333 |

Mitrouskas DJ. 2021. A note on the Fröhlich dynamics in the strong coupling limit. Letters in Mathematical Physics. 111, 45.
[Published Version]
View
| Files available
| DOI
| WoS
Search
Filter Publications
Display / Sort
Export / Embed
Grants
8 Publications
2023 | Published | Journal Article | IST-REx-ID: 12430 |

Falconi M, Leopold NK, Mitrouskas DJ, Petrat SP. 2023. Bogoliubov dynamics and higher-order corrections for the regularized Nelson model. Reviews in Mathematical Physics. 35(4), 2350006.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13178 |

Mitrouskas DJ, Mysliwy K, Seiringer R. 2023. Optimal parabolic upper bound for the energy-momentum relation of a strongly coupled polaron. Forum of Mathematics. 11, 1–52.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14192 |

Lampart J, Mitrouskas DJ, Mysliwy K. 2023. On the global minimum of the energy–momentum relation for the polaron. Mathematical Physics, Analysis and Geometry. 26(3), 17.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14715 |

Mitrouskas DJ, Pickl P. 2023. Exponential decay of the number of excitations in the weakly interacting Bose gas. Journal of Mathematical Physics. 64(12), 121901.
[Published Version]
View
| Files available
| DOI
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 14889 |

Leopold NK, Mitrouskas DJ, Rademacher SAE, Schlein B, Seiringer R. 2021. Landau–Pekar equations and quantum fluctuations for the dynamics of a strongly coupled polaron. Pure and Applied Analysis. 3(4), 653–676.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9246 |

Leopold NK, Mitrouskas DJ, Seiringer R. 2021. Derivation of the Landau–Pekar equations in a many-body mean-field limit. Archive for Rational Mechanics and Analysis. 240, 383–417.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9333 |

Mitrouskas DJ. 2021. A note on the Fröhlich dynamics in the strong coupling limit. Letters in Mathematical Physics. 111, 45.
[Published Version]
View
| Files available
| DOI
| WoS